American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[2] Mourad E. H. Ismail and Jiang Zeng. Addition theorems via continued fractions. Trans. Amer. Math. Soc. 362 (2010) 957-983. MR 2551512.
Abstract, references, and article information   
View Article: PDF

[3] Jean B. Lasserre. A moment approach to analyze zeros of triangular polynomial sets. Trans. Amer. Math. Soc. 358 (2006) 1403-1420. MR 2186979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xavier Massaneda, Joaquim Ortega-Cerdà and Myriam Ounaïes. A geometric characterization of interpolation in $\hat{\mathcal{E}}^\prime(\mathbb{R})$. Trans. Amer. Math. Soc. 358 (2006) 3459-3472. MR 2218984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jim Agler and N. J. Young. The two-by-two spectral Nevanlinna-Pick problem. Trans. Amer. Math. Soc. 356 (2004) 573-585. MR 2022711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gelu Popescu. Spectral lifting in Banach algebras and interpolation in several variables. Trans. Amer. Math. Soc. 353 (2001) 2843-2857. MR 1828475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Alpay, Vladimir Bolotnikov and Yossi Peretz. On the tangential interpolation problem for $H\sb 2$ functions . Trans. Amer. Math. Soc. 347 (1995) 675-686. MR 1277087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles K. Chui, Xie Chang Shen and Le Fan Zhong. On Lagrange interpolation at disturbed roots of unity . Trans. Amer. Math. Soc. 336 (1993) 817-830. MR 1087054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Olav Njåstad. A modified Schur algorithm and an extended Hamburger moment problem . Trans. Amer. Math. Soc. 327 (1991) 283-311. MR 1024773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hari Bercovici, Ciprian Foias and Allen Tannenbaum. A spectral commutant lifting theorem . Trans. Amer. Math. Soc. 325 (1991) 741-763. MR 1000144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. S. Geronimo and W. Van Assche. Orthogonal polynomials on several intervals via a polynomial mapping . Trans. Amer. Math. Soc. 308 (1988) 559-581. MR 951620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bo Berndtsson, Sun-Yung A. Chang and Kai-Ching Lin. Interpolating sequences in the polydisc . Trans. Amer. Math. Soc. 302 (1987) 161-169. MR 887503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. N. T. Goodman and A. Sharma. Convergence of multivariate polynomials interpolating on a triangular array . Trans. Amer. Math. Soc. 285 (1984) 141-157. MR 748835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. F. Barnsley and A. N. Harrington. Moments of balanced measures on Julia sets . Trans. Amer. Math. Soc. 284 (1984) 271-280. MR 742425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Josip Globevnik. Analyticity on rotation invariant families of curves . Trans. Amer. Math. Soc. 280 (1983) 247-254. MR 712259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William A. Squires. Geometric condition for universal interpolation in $\hat{\mathcal{E}}'$ . Trans. Amer. Math. Soc. 280 (1983) 401-413. MR 712268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joaquim Bruna. Boundary interpolation sets for holomorphic functions smooth to the boundary and BMO . Trans. Amer. Math. Soc. 264 (1981) 393-409. MR 603770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William B. Jones, W. J. Thron and Haakon Waadeland. A strong Stieltjes moment problem . Trans. Amer. Math. Soc. 261 (1980) 503-528. MR 580900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. S. Cavaretta, A. Sharma and R. S. Varga. Hermite-Birkhoff interpolation in the $n$th roots of unity . Trans. Amer. Math. Soc. 259 (1980) 621-628. MR 567101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. L. Walsh. Interpolation and functions analytic interior to the unit circle . Trans. Amer. Math. Soc. 34 (1932) 523-556. MR 1501650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1